# SDR R61A2021022300188

- Difficulty date: February 9, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 27,925 hours, 19,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, FLOOR STRUCTURE, CORROSION FOUND ON RT INBD SEAT TRACK BETWEEN FR 12-17.  REPLACED IAW SRM 51-41-01, 51-43-03 & 51-43-04.
